MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIMPLEX P - US TOBRA FD 10-PK; BONE CEMENT, ANTIBIOTIC

STRYKER ORTHOPAEDICS-MAHWAH SIMPLEX P - US TOBRA FD 10-PK; BONE CEMENT, ANTIBIOTIC
Catalog Number 61979010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 01/15/2014
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via mw5159493: clinical adverse event received for stiffness with <90 degrees flexion.
 
Additional Manufacturer Narrative
An event regarding rom involving simplex cement mix was reported.The event was not confirmed.Method & results: device evaluation and results: material analysis, visual, dimensional and functional inspections were not performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: review of the device history records indicate ten-packs were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.

Brand Name
SIMPLEX P - US TOBRA FD 10-PK
Common Device Name
BONE CEMENT, ANTIBIOTIC
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20569720
Report Number0002249697-2024-01485
Device Sequence Number7827351
Product Code MBB
UDI-Device Identifier37613327128421
UDI-Public37613327128421
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K014199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Catalogue Number61979010
Device Lot NumberMHU073
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown